MathSciNet Relay Station
MathSciNet bibliographic data
MR1334867 (96e:58149) 58G12 (46L87 58B30)
Connes, A.; Moscovici, H. The local index formula in noncommutative geometry. Geom. Funct. Anal. 5 (1995), no. 2, 174–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement